# SDR JGVR201504022001

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: General aviation
- Aircraft: N770CK
- Make and model: Cessna 560XL
- Aircraft serial: 5605257
- Aircraft time: 6,918 hours, 5,338 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Corroded
- Location: Aileron
- Part time: 6,918 hours, 5,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A INSPECTION OF THE TUBE ASSOCIATED WITH THE AILERON SECTOR.  THE SECTOR WAS REMOVED TO FACILITATE CLEANING THE MINOR SURFACE CORROSION.  IT WAS THEN DISCOVERED THAT THE UPPER SECTOR PORTION WAS SEVERELY CORRODED TO THE EXTENT OF STARTING TO SEPARATE.  DURING A NORMAL INSPECTION FRO CORROSION CALLED OUR IN DOCUMENT 9, IT IS VERY DIFFICULT TO SEE THE TOP OF THE SECTOR DUE TO IT'S CLOSE PROXIMITY TO THE FUSELAGE.  IT WAS ALSO NOTED THAT 2 DRAIN HOLES IN THE FUSELAGE WERE POSITIONED DIRECTLY ABOVE THE SECTOR.  THE SECTOR DOES NOT HAVE ANY DRAIN HOLES TO ALLOW ESCAPE OF WATER, OTHER THAT THE TUBE ITSELF, WHICH APPEARS TO STICK ABOVE THE SECTOR A SMALL AMOUNT.
